MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 3-0 S/A X-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 3-0 S/A X-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP460H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.1 reported lot number (b)(4) corresponding to the product code (b)(4) - silk suture , not to vicryl plus suture.Please clarify a lot number for reported product code (b)(4)? what was the name of the initial procedure? do you search the needle in the floor? did x-ray was performed? where there any patient consequences?.
 
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2020 and the suture was used.It was reported that the needle broke at the tip when sewing during the procedure.The needle tip wasn't found.Another like suture was used to complete the procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 07/31/2020.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was requested, but unavailable: 1.Reported lot number lam828 corresponding to the product code a305h - silk suture , not to vicryl plus suture.Please clarify a lot number for reported product code vcp460h? 2.What was the name of the initial procedure? 3.Do you search the needle in the floor? 4.Did x-ray was performed? 5.Where there any patient consequences?.

Brand Name
VCL+ VIO 27IN 3-0 S/A X-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10124018
Report Number2210968-2020-04351
Device Sequence Number19603435
Product Code GAM
UDI-Device Identifier10705031053410
UDI-Public10705031053410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVCP460H
Device Catalogue NumberVCP460H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer07/29/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/31/2020
Patient Sequence Number1